# SDR SWAA2021080486771

- Difficulty date: June 21, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD VERTICAL 'L' ANGLE SUPPORT IS CRACKED AT L.B.L. 27; W.L. 150. ; / [01] UPDATED MEASUREMENT TABLE; [02] REMOVED BS 663 LWR VAPOR BARRIER VERTICAL 'L' ANGLE SUPPORT LBL27 WL150 IAW SRM 51-40-02.; [03] LOCATED AND DRILLED NEW VERTICAL ANGLE SUPPORT LBL27 WL150 PO# 796986/1 PER SRM 51-40-05-0G-0 AND DWG 111A1000; [04] VERIFIED LOCATED AND DRILLED NEW VERTICAL ANGLE SUPPORT LBL27 WL150 PO# 796986/1 PER SRM 51-40-05-0G-0 AND DWG 111A1000; [05] VERIFIED LOCATE AND DRILL OF NEW VERTICAL ANGLE SUPPORT AT LBL27 WL150 PO# 796986/1 PER SRM 51-40-05-0G-0 AND DWG 111A1000.; [06] OK TO INSTALL VERTICAL ANGLE SUPPORT; [07] OK TO INSTALL VERTICAL ANGLE SUPPORT; BS 663; LBL 27; WL 150; [08] INSTALLED 'L'ANGLE ON VAPOR BARRIER BS663 LBL27 IAW SRM 51-40-02-0G-0;DWG 111A1000 AND 111A1001.; [09] VERIFIED INSTALLATION OF 'L' ANGLE ON VAPOR BARRIER BS663; LBL27; IAW SRM 51-40-02-0G-0; DWG 111A1000 AND 111A1001; [10] VERIFIED STEPS COMPLETE.
